RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Haböck, Ulrich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:82
Abstract pages:295
Full texts:58
References:50

http://www.mathnet.ru/eng/person33825
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/772995

Publications in Math-Net.Ru
2015
1. A. M. Vershik, U. Haböck, “On the classification problem of measurable functions in several variables and on matrix distributions”, Zap. Nauchn. Sem. POMI, 441 (2015),  119–143  mathnet  mathscinet; J. Math. Sci. (N. Y.), 219:5 (2016), 683–699
2006
2. A. M. Vershik, U. Haböck, “Compactness of the congruence group of measurable functions in several variables”, Zap. Nauchn. Sem. POMI, 334 (2006),  57–67  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 141:6 (2007), 1601–1607  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020